BIROn - Birkbeck Institutional Research Online

    Ordered domain algebras

    Hirsch, R. and Mikulás, Szabolcs (2013) Ordered domain algebras. Journal of Applied Logic 11 (3), pp. 266-271. ISSN 1570-8683.

    Full text not available from this repository.

    Abstract

    We give a finite axiomatisation to representable ordered domain algebras and show that finite algebras are representable on finite bases.

    Metadata

    Item Type: Article
    Keyword(s) / Subject(s): Domain algebra, Finite representation, Relation, Finite axiomatisation, Cayley representation
    School: School of Business, Economics & Informatics > Computer Science and Information Systems
    Depositing User: Administrator
    Date Deposited: 03 May 2013 07:15
    Last Modified: 12 Aug 2013 11:31
    URI: https://eprints.bbk.ac.uk/id/eprint/6575

    Statistics

    Downloads
    Activity Overview
    0Downloads
    152Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item